Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Sore throat, green mucus from throat, cough, loss of voice. Taking ibuprofen, acetaphenome. Cure?

I have a sore throat , green mucus , cough and not able to speak - please let me know what is the cause ? I had severe ear pain, cough and headache from last few days and i was taking ibuprofen , acetaphenome from last 3 days but now the ear pain and headache have gone and im left with cough, green mucus, sore throat and unable to speak...
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  501
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello, thanks for using HCM.
From the symptoms you listed, it is most likely that you are suffering for an upper respiratory tract infection. cough and mucus production are indications of an irritation of the respiratory tract which in some cases are due to an infection. Change in voice is an indication that your larynx have been implicated . Acetaphenome (paracetamol?) and ibuprofen are just pain killers and would help you just to relieve pain rather than treat the underlying problem. You should see your doctor for a better evaluation and possible prescription of some antibiotics.
Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor